Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes mole formation on penis?

Answered by
Dr.
Dr. Het Ram Bishnoi

General & Family Physician

Practicing since :1978

Answered : 6271 Questions

default
Posted on Sat, 30 Aug 2014 in Skin Hair and Nails
Question: I am constantly seeing new moles appear on my penis, but only there. Are they normal or do i need to have them looked at further? There are more than can be seen in the picture.
doctor
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer:
MOLE

Detailed Answer:
Hello Toma
Mole :A small dark blemish on the skin caused by a high concentration of melanin , sometimes hairy.
These are on the posterior side of your penis in the picture ( five in number ).
The moles on the skin is normal and natural , DON'T require any treatment .
If large in size and in bump form , incision is only an option.
In your case normal so not a cause of concern.
Good luck.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics

Recent questions on  Melanin

doctor1 MD

Hi, i am having Vitiligo for the last 7 years. i have undergone Melanin Transplant twice. But, the surgery was not that successful. Later on i was put on NBUV with Azoran tablets daily once. Now again i am finding few new patches coming along with the old once which are increasing in size. Now i have started with Laser UV therapy, Flutivate Ointment along with a weekly dose of Kenacort Injections on the Patches. Please advice me if can i do anything else on this , so that i can get ready of it soon, or if these Medicines and procedures are enough or, if these have got any side effects as weell, and wat i can do to minimise these side effects. Please suggest me.

doctor1 MD

i am in Belgaum, house wife of 40 yrs. I am taking Montek LC for allergic bronchitis from few years. Now i am observing white patches, like lack of melanin, on some places on leg and foot. I also have border line dibeties. I take Glycomet 500 daily once. Please let me know if these medications are any way causing the white patches.

doctor1 MD

hello Sir, is it possible to reduce release of melanin in body... as u know skin lightening is big issue with indians and so i have...i have been trying various home remedies frm my childhood but i can see no difference..everyday i think wt can be done...is it worth going to dermatologist

doctor1 MD

Hi, my daughter is 10 1/2 yrs old and has deficiency of melanin and a portion on her head (about 1 to 1 1/2 inch) is white. She had been using homeopathic treatment for this and it had also been successful, because similar 1 to 2 patches on her skin have been cured by this homeopathic medicine which she has taken for nearly 6 years now. But the problem is that the doctor is now unavailable and not reachable. Hence I would like to know how I should continue her treatment. I just checked a few other cases, but am confused. Kindly help!

doctor1 MD

hello, my daughter is 1month old. her skin tone is becoming dark. she birn very fair and my husband and myself are very fair too. any side effects with soap or moisturiser . currently using dermadew soap and cetaphil moisturiser

doctor1 MD

hello doctor, my little one is 2weeks old. I think my breastmilk is not getting enough to her as she feeds for 30 to 45mins but still cries after feeding. I tried pumping with hand and checked as I can pump only 20ml in 20mins. and am giving her...

doctor1 MD

My wife have skin problem melasma . Now she is 38 years old. I am attaching the lmage of skin with this. Please advise me what to do for this. And also send me the treatment methods to cure and not to spread more